MAUDE Adverse Event Report: RELIEVANT MEDSYSTEMS INTRACEPT ACCESS INSTRUMENTS; PROBE, RADIOFREQUENCY LESION AND ACCESSORIES

RELIEVANT MEDSYSTEMS INTRACEPT ACCESS INSTRUMENTS; PROBE, RADIOFREQUENCY LESION AND ACCESSORIES
Model Number RLV 0045
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/20/2023
Type of Reportable Event Serious Injury
Event or Problem Description
J-stylet instrument broken off outside the vertebral body.Physician obtained an orthopedic consult and the surgeon was afraid the broken piece was too far anterior to retrieve safely.He was concerned about vascular damage trying to retrieve it.He suggested a ct scan and then a vascular surgery consult.
 
Additional Manufacturer Narrative
The j-stylet and curved cannula were received and analyzed.The distal end of the curved cannula was sheared, the distal end of the j stylet was broken off.
 
Event or Problem Description
J-stylet instrument broken off outside the vertebral body.Physician obtained an orthopedic consult and the surgeon was afraid the broken piece was too far anterior to retrieve safely.He was concerned about vascular damage trying to retrieve it.He suggested a ct scan and then a vascular surgery consult.Additional information was received from the physician.He reported that the patient had hardened bone, and that postoperatively the patient did well.The ct scan post-operatively showed that the broken piece of the j-stylet was in the adjacent to the venal caval complex.The patient had a 2nd ct scan with contrast which showed no signs of extravasation in the vena cava.The vascular surgeon who was consulted stated that it was a higher risk to remove the broken piece than to leave it in place and monitor it.The patient states at times he does feel like he feels something there.

Brand Name
INTRACEPT ACCESS INSTRUMENTS
Common Device Name
PROBE, RADIOFREQUENCY LESION AND ACCESSORIES
Manufacturer (Section D)
RELIEVANT MEDSYSTEMS
1230 midas way
suite 200
sunnyvale CA 94085 4068
Manufacturer (Section G)
RELIEVANT MEDSYSTEMS
1230 midas way
suite 200
sunnyvale CA 94085 4068
Manufacturer Contact
erik sherburne
25155 rye canyon loop
suite 200
valencia, CA 91355-4068
7632920920
MDR Report Key18451743
Report Number3006789852-2024-00002
Device Sequence Number20748416
Product Code GXI
UDI-Device Identifier00852454006301
UDI-Public00852454006301
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K222281
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/17/2025
Device Model NumberRLV 0045
Device Lot Number730053
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/03/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2023
Supplement Date Received by Manufacturer02/13/2024
Initial Report FDA Received Date01/05/2024
Supplement Report FDA Received Date08/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown